Posted by CareBear04 on February 3, 2005, at 19:36:55
In reply to Re: Stimulant withdrawal » CareBear04, posted by zeugma on February 3, 2005, at 17:12:07
hey zeugma, i hear you on the caffeine. last year, i went for about a month and a half without any caffeine, and when i had coffee ice cream at the end of that time, i couldn't sleep all night! that was before i was on prescription stimulants. i also drink a lot of coffee. i think the tolerance to caffeine plus the heavy duty prescription stims have caused me to be immune to caffeine. i used to take the caffeine pills a few years ago, and i could take, like, 4 or more and fall asleep right away with all that in my stomach. i think it caused some ulceration.
i think the provigil slowed my thoughts down, too. adderall and ritalin calm me down, too, but in a different way. provigil slowed me down enough that i could sit in the same position forever and focus on one thing. but like you, it was pretty weight neutral as long as i remembered to eat.
do you know if caffeine has the same side effects as the schedule II stims? high blood pressure and pulse, headaches, strokes and heart attacks in overdose? also, do you know if your weight loss on stims is due to suppression of your appetite or possibly the speeding up of your metabolism? mostly, i hear about their killing appetite, but i think i read once about amphetamines speeding everything up, including metabolism. maybe when the heart works harder and beats faster, you need more fuel to feed the process? have your docs every talked about anything like this?
hope you're well.